# SDR ASOA20130726058

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 21,576 hours, 12,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE EMERGENCY EXIT ROW AFT LIGHT WAS INOPERATIVE.  MX REPLACED THE NR 4 EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.
